On stochastic fractional Volterra equations in Hilbert space

Pages: 541 - 550, Issue Special, September 2007

 Abstract        Full Text (227.6K)              

Anna Karczewska - Department of Mathematics, University of Zielona Góra, ul. Szafrana 4a, 65-516 Zielona Góra, Poland (email)
Carlos Lizama - Departmento de Matemática, Universidad de Santiago de Chile, Casilla 307-Correo 2, Santiago, Chile (email)

Abstract: In this paper, stochastic Volterra equations, particularly fractional, in Hilbert space are studied. Sufficient conditions for existence of strong solutions are provided.

Keywords:  Stochastic fractional Volterra equation, \alpha-times resolvent, strong solution, stochastic convolution, convergence of resolvent families.
Mathematics Subject Classification:  Primary: 60H15, 60H20; Secondary: 60H05, 45D05.

Received: September 2006;      Revised: February 2007;      Published: September 2007.